# SDR AALA201608099008

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 28,212 hours, 9,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, EXIT LENS FOUND ON FLOOR NEAR 1L DOOR RE-INSTALLED EMERGENCY EXIT LIGHT LENS AT THE 1L DOOR.
